MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808012300
Medical Device Problem Codes Break (1069); Difficult to Advance (2920); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that shaft break occurred requiring additional intervention.A 3.00 x 12 mm quantum? maverick? balloon catheter was selected for treatment of a highly resistant, 90% stenosed target lesion located in the moderately tortuous and moderately calcified right coronary artery.With the assistance of a guide extension catheter, the balloon was advanced with significant resistance to the area where a previously positioned non-boston scientific sent was poorly apposed.After several dilations, the delivery shaft was noted to be broken within the guide catheter.Anchoring with a 2.00 mm non-compliant balloon was necessary in order to remove the device.The procedure was completed with another of the same device without any harm to the patient.
 
Event or Problem Description
It was reported that shaft break occurred requiring additional intervention.A 3.00 x 12 mm quantum? maverick? balloon catheter was selected for treatment of a highly resistant, 90% stenosed target lesion located in the moderately tortuous and moderately calcified right coronary artery.With the assistance of a guide extension catheter, the balloon was advanced with significant resistance to the area where a previously positioned non-boston scientific stent was poorly apposed.After several dilations, the delivery shaft was noted to be broken within the guide catheter.Anchoring with a 2.00 mm non-compliant balloon was necessary in order to remove the device.The procedure was completed with another of the same device without any harm to the patient.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Device evaluated by mfr.: the device fg quantum maverick mr 3.00mmx12mm balloon was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination of the hypotube found a break at 68cm distal to the distal end of the strain relief.No other device issues were identified during returned product analysis.As it is not possible to test the device for navigation through patient anatomy, the complaint allegation of difficult to advance cannot be confirmed.The allegation of shaft break is confirmed.Provided media was reviewed and confirmed the reported event of shaft break.A deployed stent was visible in the proximal rca.A dilation balloon was seen in position without inflation, and subsequent withdrawal with the guide catheter suggests difficulty removing the delivery balloon, with possible separation from the delivery system.The provided media cannot confirm the allegation of catheter difficult to advance.

Brand Name
QUANTUM? MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23807126
Report Number2124215-2025-90897
Device Sequence Number18047762
Product Code LOX
UDI-Device Identifier08714729392675
UDI-Public(01)08714729392675(17)280227(10)35948816
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808012300
Device Catalogue NumberH7493808012300
Device Lot Number0035948816
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale